# SDR CA001229015

- Difficulty date: December 2, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473052
- Condition: Malfunctioned
- Location: Cargo Bay
- Component: Cargo Smok Detct
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

(CAN) DURING CRUISE, THE CARGO SMOKE DETECTION CAME ON. EMERGENCY WAS DECLARED. EMERGENCY DESCENT WAS TAKEN AND BOTH FIRE BOTTLES WERE DISCHARGED. LANDED WITHOUT FURTHER INCIDENT. REMOVED AND REPLACED BOTH FIRE BOTTLES AND SQUIBS PLUS REPLACED BOTH SMOKE DETECTORS. OPERATIONAL CHECKED GOOD, THE AIRCRAFT WAS RETURNED TO SERVICE.
